Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
24 p, 13.1 MB Reversible nilpotent centers with cubic homogeneous nonlinearities / Dukarić, Maša (University of Maribor(Slovenia). Center for Applied Mathematics and Theoretical Physics) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide 13 non-topological equivalent classes of global phase portraits in the Poincaré disk of reversible cubic homogeneous systems with a nilpotent center at origin, which complete the classification of the phase portraits of the nilpotent centers with cubic homogeneous nonlinearities.
2016 - 10.1016/j.jmaa.2015.07.049
Journal of mathematical analysis and applications, Vol. 433 (2016) , p. 305-319  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.